# SDR UIEA2021011900079

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,278 hours, 22,448 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3372
- Condition: Failed
- Location: Equipment Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "FWD EQPT OVHT" SHOW AND OVHT LIGHT IS ON, ON THE P5 PANEL. OVERHEAT LIGHT GOES OFF AFTER SELECTING THE EQUIP COOLING SELECTOR TO THE STANDBY POSITION.  TRANSFERRED TO MDDR 141061, PER MEL 21-58-01-01 CAT "C" DUE 27 JAN 21.  REMOVED AND REPLACED FWD EQP SUPPLY FAN, IAW AMM 21-58-06, OLD UNIT FOUND TO HAVE BROKEN FAN ROTOR BLADES.  PERFORMED CLEANING OF SUPPLY FAN SCREEN, IAW AMM 21-58-30.  OPERATIONS TEST GOOD.  THIS CLEARS DMI  141061.
